# SDR REXA201100049

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 14,214 hours, 11,737 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KGRR EN ROUTE TO KMEM THE RT THRUST REVERSER UNLOCKED MESSAGE ILLUMINATED.  THE FLIGHT CREW PERFORMED THE QRH WHICH REQUIRED LANDING AT THE NEAREST SUITABLE AIRPORT.  KFWA WAS TEN MINUTES AWAY.  THE FLIGHT CREW DECLARED AN EMERGENCY AND REQUESTED TO LAND AT KFWA DUE TO CLEAR RUNWAY CONDITIONS AND BECAUSE IT WAS A COMPANY MAINTENANCE BASE.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KFWA.  MAINTENANCE INSPECTED THE AIRCRAFT AND DEFERRED THE THRUST REVERSER.  THE AIRCRAFT WAS RELEASED FOR SERVICE BUT WAS SCHEDULED INTO A HANGAR FOR THAT NIGHT.  NIGHT MAINTENANCE AT FWA REPLACED THE RT THRUST REVERSER POWER DRIVE UNIT.
